# SDR UALA2011080304015

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 62,896 hours, 9,045 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY ELEC FUME SMELL NOTICED IN COCKPIT ONLY.  UNABLE TO ISOLATE B4.  CONDITION CHECKED COCKPIT, BIN AND OF OVERHEAD PANEL, CB'S.  NO DEFECT FOUND.
